# SDR CA030321010

- Difficulty date: March 19, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,357 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 052323178
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 200 HR INSPECTION THE INBOARD FLAP TRACK BRACKETS FOR THE CLOSING SKIN WHERE FOUND CRACKED. DURING REPLACEMENT OF THESE BRACKETS IT WAS DISCOVERED THAT THE LOWER CORNER OF THE RIBS WHERE ALSO CRACKED.  BOTH INBOARD AND OUTBOARD RIBS ON THE FELT INBOARD FLAP TRACK WHERE FOUND CRACKED AND THE INBOARD RIB ON THE RT INBOARD FLAP TRACK WAS FOUND CRACKED.  CRACKS MOST LIKLY CAUSED FROM REPEATED CYCLES AND OR HIGH FLAP EXTENSION SPEEDS. NOTEON THIS AIRCRAFT THE LOWER FLAP SKINS WHERE ALSO CHANGED DURING THIS INSPECTION DUE TO CRACKS IN THETRAILING EDGE SKINS.
